Previous |  Up |  Next


Title: Edge-Colourings of Permutation Graphs (English)
Author: Zelinka, Bohdan
Language: English
Journal: Matematický časopis
ISSN: 0025-5173
Volume: 23
Issue: 3
Year: 1973
Pages: 193-198
Category: math
MSC: 05C15
idZBL: Zbl 0262.05109
idMR: MR0332550
Date available: 2009-09-25T08:24:04Z
Last updated: 2012-07-31
Stable URL:
Reference: [1] CHARTRAND G., HARARY F.: Planar Permutation Graphs.Ann. Inst. H. Poincaré Sect. B 3, 1967, 483-438. Zbl 0162.27605, MR 0227041
Reference: [2] CHARTRAND G., FRECHEN J. B.: On the Chromatic Number of Permutation Graphs.In: Proof Techniques in Graph Theory. New York 1969, 21-24. Zbl 0199.59401, MR 0250934
Reference: [3] WATKINS M.: A Theorem on Tait Colourings with an Application to the Generalized Peterson Graphs.In: Proof Techniques in Graph Theory, New York 1969. MR 0236062


Files Size Format View
MathSlov_23-1973-3_1.pdf 3.840Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo